| Model Number |
02.07.0610SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection, 2 months after the primary surgery, the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 lot 188130: 25 items manufactured and released on 21-nov-2018.Expiration date: 2023-11-06.No anomalies found related to the problem.To date, 1 item of the same lot have been sold.